Please use this identifier to cite or link to this item:
Title: On the zeros of functions in Dirichlet type spaces
Author: Pau, Jordi
Peláez, José Ángel
Keywords: Funcions de variables complexes
Funcions enteres
Funcions meromorfes
Functions of complex variables
Entire functions
Meromorphic functions
Issue Date: Apr-2011
Publisher: American Mathematical Society (AMS)
Abstract: We study the sequences of zeros for functions in the Dirichlet spaces $ \mathcal{D}_s$. Using Carleson-Newman sequences we prove that there are great similarities for this problem in the case $ 0<s<1$ with that for the classical Dirichlet space.
Note: Reproducció del document publicat a:
It is part of: Transactions of the American Mathematical Society, 2011, vol. 363, num. 4, p. 1981-2002
Related resource:
ISSN: 0002-9947
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
582267.pdf579.92 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.